Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

K, so i just finished my 3rd month and i have 2 more left. I was on 40mg the first month and 80mg the last two. I wanna say my acne has gotten a little better but in reality its prolly worse than when i first started.

SO, should i ask for 120mg for the next 2 months form my derm? I realize the side effects will be killer, but thats nothing in comparison to how much this damn acne ruins my life. Im starting to get really aggravated and i feel like i have really stubborn acne which wont go away until i bumb up the dose. What do you all think?

Share this post


Link to post
Share on other sites

120mg? Eep. Sounds a little... extreme, considering the possible long-term side effects... (actually, it sounds a lot extreme...) My doc says he won't even put me on 60, which works out since I refuse to take 60. I plan to top out at 50 after the 2nd month, personally... I'll have just over the 120mg/kg in about 6.5 months at this rate... And this stuff seems to make people break out a bit/a lot worse for the first little while they're on it, and then really work long-term in the 4th, 5th, 6th months. A higher dose might make you break out more anyway... I'd stick with what you're doing as it is... Talk to your doctor about it... Good luck!

Share this post


Link to post
Share on other sites

No you shouldnt. 120mg is way too high and risky for your health. I will suggest you to reduce your dose to 20mg once you are clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×